It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Addiction & Recovery Message Board

Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-22-2013, 09:58 PM   #1
Junior Member
Join Date: Dec 2012
Location: oklahoma city, oklahoma, usa
Posts: 43
popsickletoes HB Userpopsickletoes HB User
Neurontin withdrawl

I have done the slow taper. Neurontin is completely out of my body.
Took it for a foot surgery nerve pain problem. Had the surgery 2 months ago.
Problem is I sleep and sleep. Only awake about 4 hours a day. Anyone elde have this with neurontin withdrawl?
How did you deal with it?
Sleepy in OK

Sponsors Lightbulb
Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:57 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!